| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by the customer "powerglide pro could not be removed from the patient radiology team was able to remove from the patient and the patient¿s bedside.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the customer "powerglide pro could not be removed from the patient radiology team was able to remove from the patient and the patient¿s bedside." add information received 08/22/2022: was intervention required for radiologist to remove the catheter (e.G.Cut down)? yes was any piece retained in the patient after catheter removal? yes has the patient recovered? to the best of my knowledge yes.